# SDR ASAA2016123119195

- Difficulty date: December 31, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 33,594 hours, 10,174 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK BLUE "RAM DOOR FULL OPEN" LIGHT ILLUMINATED THROUGHOUT FLIGHT. ALL C/B'S CHECK IN. LEFT PACK TEMP LESS THAN 0 DEGREE C, RIGHT PACK TEMP 20 DEGREE C. FLIGHT DECK TEMP FINE. ACFT GROUNDED. FAULT CODE 215-160-00. PERFORMED FIM 21-51 TASK 803, BITE PROCEDURE 21-62 TASK 801. NO DEFECTS NOTED NOR WERE THERE ANY LOGGED FAULTS. PUT AIRCRAFT IN AIR MODE VERIFIED DEFLECTOR DOORS RETRACTED FULLY, MODULATION PANELS MOVED TOWARD CLOSED POSITION, BLUE LIGHT ON WITH FLAPS AT 1 UNIT. RETRACTED FLAPS, BLUE RAM AIR DOOR LIGHTS EXTINGUISH, RAM AIR INLET MODULATION PANELS MOVED TOWARD CLOSED POSITION.
